Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Just Michael

Member
  • Total Reviews

    0
  • Content Count

    19
  • Joined

  • Last visited

Community Reputation

0 Neutral

About Just Michael

  • Rank
    New Member
  1. Good luck. I don't know if your situation will get better or not, but my heart goes out to you. PM me if you need to vent, etc. Have you visited your doctor since started the Accutane to see if this is an IB or something else readily explained away?
  2. Me_23, I can't do justice in describing how bad an idea that is. First of all, although the feds tend to not take cases like this I am sure whatever state or province (if you live outside the U.S.) you live in has extremely strict laws about this. My lady works as a pharmacy tech. I am telling you in the nicest and most respectful way possible, you are going to get caught if you do this, you are going to get arrested, I would bet the house (unless you are in a metropolitan area and the D.A./S
  3. The needle is shot directly into the heart of the cyst. There's a slight bit of blood and that's it. No pain at all. Some doctors use varying types of steroid, others use cortisone. I just got my first cortisone shot today (my first major cyst since an accutane reaction a couple of weeks ago), so hopefully there won't be any side effects. Steroid shots I have gotten in the past have not left a scar. There can be indentions where the injection took place because of tissue not growing in tim
  4. Hopefully you will be fine. My impending brother-in-law has a stepdaughter who is on prednisone as she fights lupus and, unfortunately, she has ballooned up horribly. However, she takes massive doses (I have no idea how much, but enough to spook my pharmacy tech fiancee), is a child (9 YOA), and is also going through chemo, etc. I'm saddened to hear that the cysts haven't gone away, though.
  5. I'm sorry you are going through this. Using topicals on severe acne from what I've experienced and heard from others is kind of like throwing rocks at a moving tank. If it's all you have, you have to make do, but it's not really going to do anything. If you can get to a derm, figure some way of doing that, go to one. S/he will probably put you on an antibiotic and some sort of vitamin to start. Best of luck.
  6. There's no way I would put a pin in a cyst or nodule. The only thing that has ever worked for me is to apply ice as often as possible until I can get to a doctor for a steroid or cortisone shot. The cyst breaks up in about 48 hours. Worse case scenario, if too much steroid is used you can get a "thumbprint effect" (it looks like someone pressed their thumb against the spot) that can be slightly noticed. Other than that, the best long term thing to do is to just leave it alone.
  7. “It can be a good drug but it’s not for you� First of all, to everyone who PMed me over the last couple of days, I’ll respond as soon as I can to the ones I haven’t responded to yet. Secondly, (huge sigh of relief) it is NOT acne fulminans. Yesterday went like this for me. 9:30 the Chicago derm’s office opened. Call the first time, they said there were no openings at that point but took my name and phone number and said they’d call if anything b
  8. Hello everyone. I have mentioned it in a few PMs to people who have been contacting me. First, regarding not trusting this derm, I have two major reasons (aside from him covering his own a$$ on a potential lawsuit) not to...1) he acknowledged regularly and randomly prescribing Accutane, I've since found out that, as everyone here knows, it is a drug of last resort. He prescribed it to me on my first visit to him when I sought consultation on scarring (oh the irony)...2) yesterday when I went
  9. My face save my forehead and chin. No body acne thank goodness although I'd take body acne in exchange for a clear face any day.
  10. I have an appointment to get a 2nd look at it on Tuesday in downtown Chicago. I'm really spooked by how aggressively this is moving. Is there anybody else on this board who has had acne fulminans?
  11. I might have the lady help me out with that tonight or this weekend (she'll think it's strange but she has the skin of a porcelain doll). It's emotionally painful and frightening because of how aggressive it has been (this only started 48 hours ago). Physically there's nothing at all in the way of pain and that's the strange part. I'm used to nodules and cystic acne that are hyper-sensitive to the touch. There's no pain at all with these. Just friggin' Dig Dug being played on my right cheek
  12. aboulton, you are on an acne message board trying to start flame wars? acne hypochondria? Classy. Whatever. Please troll somewhere else. As for my being on a message board, I'm preoccupied with my current condition. Straight up, it is every thought I have at this point. I just got back from the hospital and doctors what else am I going to do? I can't sleep. Standing in front of the mirror isn't going to help. Right now I can't concentrate on something long enough to watch a DVD (preocc
  13. scars from accutane?in three days something like acne fulimens ?cmon ppl im getting freaked out here. I was 17 days into Accutane when it started. It has taken all of 3 days for all heck to break loose. I have read in a couple of difference places that the average time on Accutane before something like this happens (if it will) is 3 weeks, so I fit the timing pretty well. I know a lot of people here have taken Accutane and have really positive things to say. I have to go off of my own
  14. Hello. What a night. At about 2 am my breathing got all screwy (sometimes fast, sometimes slow, at times shallow, at times deep, try as I might I couldn't control it). Even then it took me two hours of irregular breathing (I had asthma as a kid, it wasn't asthma) to go to the hospital. That was at my fiancee's prompting (and, God bless her, driving). Per her there were a couple of times where I stopped breathing. I recall her shaking the %$&* out of me in bed once, but I don't recall t
  15. Well, I have to say that I would strongly advise anyone to avoid Accutane like the plague (please see my thread entitled Accutane Disaster for why I say that). I have no ax to grind with anyone, no reason to take a stance one way or the other for any reason but my own personal experience, but as I type this I am telling you that the risk isn't worth it. I know for many of you with insanely awful cystic acne this is tough to believe, but I have accrued as much scarring in 3 days as I did in 20
×